# SDR 20160729000159

- Difficulty date: July 29, 2016
- Submitted: July 29, 2016
- Operation: General aviation
- Aircraft: N357QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800155
- Aircraft time: 8,898 hours, 5,751 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 69310021
- Condition: Corroded
- Location: Vertical Stab
- Part time: 8,898 hours, 5,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CORROSION ON THE VERTICAL FIN AFT SPAR.   REPAIRED IAW RDR S-680-0155/03RD.
